# SDR ABXA9701006

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 5644210505
- Condition: Delaminated
- Location: Empennage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER FOUND DELAMINATED.  OVERHAULED RUDDER PER MANUFACTURERS SPECS.
